# SDR A6WA200740322

- Difficulty date: June 24, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 7,775 hours, 7,186 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT OPEN.  (DISCOVERED AT GATE, WHEN TRYING TO DEPLANE PASSENGERS).  PERFORMED OPERATIONAL CHECK OF PASSENGER DOOR, COULD NOT DUPLICATE MALFUNCTION IAW AMM 52-11-00.  (K)
